MathSciNet Relay Station
MathSciNet bibliographic data
MR271283 (42 #6166) 26.56 (28.00)
Goffman, Casper; Ziemer, William P. Higher dimensional mappings for which the area formula holds. Ann. of Math. (2) 92 1970 482–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement